Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The nonfinite type of some ${\text{Diff}}_0 M^n$


Authors: P. L. Antonelli, D. Burghelea and P. J. Kahn
Journal: Bull. Amer. Math. Soc. 76 (1970), 1246-1250
MSC (1970): Primary 5720, 5755; Secondary 5372
Errata, Volume 76: Bull. Amer. Math. Soc., Volume 77, Number 4 (1971), 634--634
MathSciNet review: 0271982
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5720, 5755, 5372

Retrieve articles in all journals with MSC (1970): 5720, 5755, 5372


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12621-0
PII: S 0002-9904(1970)12621-0